# SDR UIEA201000088

- Difficulty date: January 6, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30588
- Aircraft time: 42,320 hours, 6,382 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE OTBD, ALL OTBD AREA FOUND DELAMINATED.  RT WING OTBD AIL UPPER SURFACE DELAMINATED AT SEVERAL LOCATION AS MARKED. LT WING UPPER SURFACE OTBD AILERON REPAIRED IAW SRM 51-70-07, FIG 5 AND REF HX PROCESS CARD, CONTROL SEQ NR: DJU 507013-1.  RT WING -OTBD AILERON UPPER SURFACE REPAIRED IAW SRM 51-70-07, FIG 5 AND REF HX PROCESS CARD, CONTROL SEQ NR: DJU 504200-1. EO 4457A224RA, EO 4457A225RA.
